Univalent interpolation on Besov spaces and superposition into Bergman spaces
Buckley, Stephen M. and Vukotić, Dragan (2008) Univalent interpolation on Besov spaces and superposition into Bergman spaces. Potential Analysis , 29 (1). pp. 1-16. ISSN 1572-929X
We characterize the superposition operators from an analytic Besov space or the little Bloch space into a Bergman space in terms of the order and type of the symbol. We also determine when these operators are continuous or bounded. Along the way, we prove new non-centered Trudinger-Moser inequalities and solve the problem of interpolation by univalent functions in analytic Besov spaces.
Repository Staff Only: item control page